# SDR DALA2022040602330

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 51,720 hours, 36,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WING LIGHTS REMAIN ON WITH SWITCH OFF AND POWER REMOVED FROM PLANE. EXTERIOR EMERGENCY ILLUMINATION SYSTEM FWD TO MEL 33-51-02A FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. EXT EMER LIGHTS INOP. DAYLIGHT ONLY OPS. TROUBLE SHOT PER B717 FIM 33-50-00 810-801 AND FOUND BAD BATTERY POWER SUPPLY B5-125. REPLACED BATTERY POWER SUPPLY B5-125 PER B717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. AIRCRAFT OK FOR SERVICE. MCO/PLAC RMVD. (LP #8793712)
